# SDR MALA976195

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Lt & Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MAIN LANDING GEAR DOWN AND LOCKED GREEN LIGHTS HAVE ONE LIGHT BURNED OUT.  MAINTENANCE REPLACED LEFT AND RIGHT MAIN LANDING GEAR DOWN AND LOCKED GREEN LIGHTS, OPS CHECKS GOOD.
